# SDR NOB2007F00000

- Difficulty date: March 9, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N38858
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770350
- Engine: Cont TSIO360E
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 9652200
- Condition: Obstructed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT EXTEND WHILE ON APPROACH.  AC RETURNED & THROUGH G-LOAD MANUEVERS, MANAGED TO GET NLG TO EXTEND PRIOR TO LANDING.  PROBLEM WAS DETERMINED TO BE INTERFERENCE BETWEEN  NLG CENTERING SPRING ROD END ATTACHMENT CLEVIS BOLT HEAD AND REAR TORQUE TUBE FOR NLG DOOR ACTUATING MECHANISM.  ORIGINAL NOSE GEAR CENTERING SPRING REMOVED AS AN ASSY, COMPLETE WITH ATTACHING ROD END.  A SERVICEABLE ASSY WAS INSTALLED EQUIVALENT TO LATEST AVAILABLE ASSY FROM THE MFG, PN 9652200.   UPON GEAR RETRACTION THE CENTERING SPRING FORWARD ATTACHING CLEVIS BOLT INTERFERED WITH THE REAR TORQUE TUBE OF THE NOSE GEAR DOOR ACTUATING MECHANISM AND PREVENTED THE NOSE GEAR FROM EXTENDING UPON COMMAND AND THOUGH ACTIVATION OF THE EMER
